# SDR HEEA077738

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,079 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350302101
- Part serial: 0253
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT LEAKING.  HOLE IN AFT LEFT BAG.
